Full Text: PDF
Volume 5, Issue 1, 1 February 2021, Pages 23-42
Abstract. In this paper, we consider a -th order differential inclusion with a multifunction such that its restriction to the complement of a suitable null-measure set is lower semicontinuous and bounded. We prove that there exists an upper semicontinuous multifunction such that each generalized solution of the corresponding -th order differential inclusion is also a generalized solution of the original differential inclusion. As an application, we prove an existence and qualitative result for the Cauchy problem associated to a class of -th order differential inclusions. In particular, we give sufficient conditions under which the solution multifuncion admits an upper semicontinuous multivalued selection with nonempty compact connected values. Finally, as a further application, we prove an analogous existence and qualitative result for the generalized solutions of the Cauchy problem associated to a class of -th order implicit discontinuous differential equations.
How to Cite this Article:
P. Cubiotti, On the unified approach between upper and lower semicontinuous differential inclusions, J. Nonlinear Var. Anal. 5 (2021), 23-42.